Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A cohomology for foliated manifolds


Author: James L. Heitsch
Journal: Bull. Amer. Math. Soc. 79 (1973), 1283-1285
MSC (1970): Primary 14F05, 55B30, 57D30
DOI: https://doi.org/10.1090/S0002-9904-1973-13416-0
MathSciNet review: 0515732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B] R. Bott, On a topological obstruction to integrability, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R. I., 1970, pp. 127-131. MR 42 #1155. MR 266248
  • [GF] I. M. Gel'fand and D. B. Fuchs, Cohomologies of the Lie algebra of tangent vector fields on a smooth manifold, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 32-52. (Russian) MR 41 #1067. MR 256411
  • [H] C. S. Herz, Functions which are divergences, Amer. J. Math. 92 (1970), 641-656. MR 44 #7590. MR 290409

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14F05, 55B30, 57D30

Retrieve articles in all journals with MSC (1970): 14F05, 55B30, 57D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13416-0

American Mathematical Society